# SDR ABXA000256

- Difficulty date: May 10, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214130
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DORSAL FIN ATTACH ANGLE CRACKED FORWARD OF AFT END OF ANGLE, 12 INCHES LONG.  REPAIRED ANGLE IAW DC9 SRM 53-05, FIGURE 23.
